# SDR SWAA2021112380059

- Difficulty date: December 27, 2018
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N744SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29490
- Aircraft time: 69,094 hours, 41,040 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: L/H DOUBLER BRACKET CRACKED STA.663 BETWEEN LBL.15.54 AND LBL.24.92 WL.145 PN# 111A1512-1 / LOCATED & DRILLED NEW PART# 7570583 PO# 723763 (111A1312-1) IAW SRM 51-40-03-0G-0; DWG 111A1000; PART TO BE INSTALLED ON DEFECT CARD# N168110; COPY ATTACHED. 81146U 12/31/18
